# SDR AALA20060465

- Difficulty date: July 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006289401
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - DURING CLIMB LANDING GEAR WOULD NOT RETRACT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEVER LOCK SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.
